Über die Fouriersche Reihe der Abkühlung

Fejes Tóth László: Über die Fouriersche Reihe der Abkühlung. In: Acta scientiarum mathematicarum, (11) 1-2. pp. 28-36. (1948)

[thumbnail of math_011_fasc_001_002_028-036.pdf]
Preview
Cikk, tanulmány, mű
math_011_fasc_001_002_028-036.pdf

Download (972kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1948
Volume: 11
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 28-36
Language: German
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38562/
Uncontrolled Keywords: Fourier Jean Baptiste Joseph, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 12:52
URI: http://acta.bibl.u-szeged.hu/id/eprint/13546

Actions (login required)

View Item View Item